# SDR AALA202304053817

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 25,714 hours, 10,161 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK L1 DOOR PRESSURE MESSAGE DISPLAYED. MAINTENANCE SERVICED THE L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
